| Model Number |
1000096 |
| Medical Device Problem Code |
Failure to Power Up (1476)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/29/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the pump battery was unresponsive.There was no reported adverse impact to the customer's blood glucose level.Customer declined to troubleshoot with tandem technical support, therefore no additional information could be obtained.